# SDR ASAA2018062725223

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,198 hours, 11,489 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 417FVK
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 17,239 hours, 5,674 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WX RADAR IN AUTO MODE SHOWING GROUND CLUTTER IN ALL MODES FO'S SIDE SHOWS ACCURATE RETURNS. GROUNDED - YES. REPLACED WEATHER RADAR CONTROL PANEL PER AMM 34-43-91. PERFORMED GOOD INSTALLATION TEST PER AMM 34-43-91-400-801. PERFORMED GOOD SYSTEM TEST PER AMM 34-43-00-730-802.
